# SDR CA000530075

- Difficulty date: May 11, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 13,835 hours
- Engine: Pwa PT6A135
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: C3US1563
- Condition: Broken
- Location: At Shear Point
- Part time: 158 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF RUN, A SOUND WAS HEARD OUTSIDE THE AIRCRAFT.  THE PASSENGER IN RIGHT SEAT NOTED RIGHT SKI WAS TIPPED FORWARD AMD HANGING BY CHECK CABLE.  LANDING WAS CARRIED OUT AND RESULTED IN SKI DIGGING IN FRONT AND CUTTING THE REAR GEAR ATTACHMENT STRUT.
